# SDR WX0A2018062573340

- Difficulty date: June 22, 2018
- Submitted: June 25, 2018
- Operation: Air carrier
- Aircraft: N335NV
- Make and model: Airbus A319-111
- Aircraft serial: 2852
- Aircraft time: 38,416 hours, 31,518 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT ATTS REPORTED A DIRTY SOCK ODOR DURING DESCENT.   CLEANED APU BLEED AIR DUCT ELBOW AND LOAD CONTROL VALVE.  R & R TH EOZONE AND RECIRCULATION FILTERS.
